Lamé operators with projective octahedral and icosahedral monodromies
Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005), pp. 109-129.
@article{RSMUP_2005__114__109_0,
     author = {Nakanishi, Keiri},
     title = {Lam\'e operators with projective octahedral and icosahedral monodromies},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {109--129},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {114},
     year = {2005},
     zbl = {1165.14302},
     mrnumber = {2207864},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2005__114__109_0/}
}
TY  - JOUR
AU  - Nakanishi, Keiri
TI  - Lamé operators with projective octahedral and icosahedral monodromies
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2005
DA  - 2005///
SP  - 109
EP  - 129
VL  - 114
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2005__114__109_0/
UR  - https://zbmath.org/?q=an%3A1165.14302
UR  - https://www.ams.org/mathscinet-getitem?mr=2207864
LA  - en
ID  - RSMUP_2005__114__109_0
ER  - 
%0 Journal Article
%A Nakanishi, Keiri
%T Lamé operators with projective octahedral and icosahedral monodromies
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2005
%P 109-129
%V 114
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2005__114__109_0
Nakanishi, Keiri. Lamé operators with projective octahedral and icosahedral monodromies. Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005), pp. 109-129. http://archive.numdam.org/item/RSMUP_2005__114__109_0/

[Be] G. V. Belyi, Galois extensions of a maximal cyclotomic field, Math. USSR Izv. 14. no. 2 (1980), pp. 247-256. | MR | Zbl

[BD] F. Baldassarri - B. Dwork, On second order differential equations with algebraic solutions, Amer. J. Math. 101 (1979), pp. 42-76. | MR | Zbl

[B1] F. Baldassarri, On second order linear differential equations on algebraic curves. Amer. J. Math. 102 (1980), pp. 517-535. | MR | Zbl

[B2] F. Baldassarri, On algebraic solutions of Lamé's differential equations. J. Differential Equations. 41 (1981), pp. 44-58. | MR | Zbl

[BW] F. Beukers - A VAN DER WAALL, Lamé equations with algebraic solutions. J. Differential Equations. 197, no. 1 (2004), pp. 1-25. | MR | Zbl

[C] B. Chiarellotto, On Lamé operators which are pull backs of hypergeometric ones. Trans. Amer. Math. Soc. 347, no. 8 (1995), pp. 2753-2780. | MR | Zbl

[D] S. Dahmen, Counting Integral Lamé Equations by Means of Dessins d'Enfants. arXiv:math.CA/0311510. | Zbl

[K] F. Klein, Vorlesungen über das Ikosaeder. B. G. Teubner, Leipzig, 1884. | JFM

[L1] R. Lit, CANU, Counting Lamé differential operators. Rend. Sem. Mat. Univ. Padova. 107 (2002). pp. 191-208. | Numdam | MR | Zbl

[L2] R. Lit, CANU, Lamé operators with finite monodromy - a combinatorial approach. J. Differential Equations. 207 (2004), pp. 93-116 | MR | Zbl

[S] L. Schneps, Dessins d'enfants on the Riemann sphere, in L. Schneps (Ed.), ``The Grothendieck theory of dessins d'enfants'', London Math. Soc. Lecture Note Series 200, Cambridge Univ. Press, 1994. | MR | Zbl

[SV] G. B. Shabat - V. A. Voevodsky, Drawing Curves over number fields, in P. Cartier et al (Eds.), ``Grothendieck Fertschrift III'', Progress in Math. 88, Birkhäuser, Basel. 1990, pp. 199-227. | MR | Zbl

[vdW] A. Van Der Waall, Lamé Equations with Finite Monodromy. Universiteit Utrecht, Thesis, 2002.